In the present paper, we study certain multidimensional fractional integral operators involving a general I-function in their kernel. We give five basic properties of these operators, and then establish two theorems and two corollaries, which are believed to be new. These basic theorems exhibit structural relationships between the multidimensional integral transforms. The one- and two-dimensional analogues of these results, which are new and of interest in themselves, can easily be deduced. Special cases of these latter theorems will give rise to certain known results obtained from time to time by several earlier authors.
Bulletin of Mathematical Sciences and Applications (Volume 11)
Y. Singh and N. Kulkarni, "On some Multidimensional Fractional Integral Operators Involving Multivariable I-Function", Bulletin of Mathematical Sciences and Applications, Vol. 11, pp. 12-20, 2015